How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Thomas, MD Your Own Question
Dr. Thomas, MD
Dr. Thomas, MD, Board Certified Physician
Category: OB GYN
Satisfied Customers: 63757
Experience:  Internal Medicine--practice all of internal medicine, all ages, family, also Integrative, CAM, etc
Type Your OB GYN Question Here...
Dr. Thomas, MD is online now
A new question is answered every 9 seconds

The first day of my last period was June 20. I had

Customer Question

The first day of my last period was June 20. I had unprotected sex on June 27,took a plan b on June 30. Then, I had unprotected sex again on July 4th. The very next day I started bleeding and I continued to bleed for about 5 days. Was that a very early period or was that bleeding from Plan B?! It is now July 25 and I have been very queasy (especially from certain smells,my breasts are very sore (especially after i eat)I'm having more discharge than normal, and I'm extremely tired. I took a pregnancy test and it was negative. Is it too early to tell? Could I still be pregnant?
JA: How long have you been dealing with this issue? Are you in any pain?
Customer: For about 10 days. I'm crampy and I have a lot of indigestion and heartburn. And weird dreams. I also feel hot a lot and I'm usually a cold person
JA: Anything else in your medical history you think the doctor should know?
Customer: I am not on birth control. I had my Mirena taken out on April 27 when I had surgery for a uterine cyst
Submitted: 3 months ago.
Category: OB GYN
Expert:  DIEGO BONILLA replied 3 months ago.


This is Dr. Bonilla.

I understand your concerns. The bleeding you had is likely from plan B. Your pregnancy test is accurate and is very unlikely for you to be pregnant. The symptoms you have now are most likely from hormonal irregularities after using plan B. The symptoms will gradually resolve in the next couple of weeks. If you have further bleeding or your symptoms do not improve you should see your PCP or OBGYN. Let me know if you have other questions.

Please rate my answer


Expert:  Dr. Thomas, MD replied 2 months ago.


In fact it could have been implantation bleeding since you again had sex on July 4 without taking plan B again.

You need a blood pregnancy test.

Home tests are accurate when your period is again due, but that might have been disrupted.

Take a home test again.

In addition, call your doctor.

Bleeding at this point can not be assumed to be from plan B.

It can be, but any hormone disruption can do this.

So can a period.

So can thyroid disease, liver or kidney problems, stress, weight loss or gain, etc.

Not simply a question and answer internet situation.

I am a double board certified US doctor of 20 years clinical experience.

See my profile.

Please click a positive rating.

Find me as needed.

Related OB GYN Questions